2017 Itinerary

The Sunday 3 hour workshops are a maximum of $50.
The Monday workshops will range from 3-7 hours. Half the workshops will end at lunch so if you need to take an early flight you can leave after lunch.

 

Friday    
  10:30-12pm Check In
  11:30-12:30pm Lunch Meet & Greet
  1-6pm Workshop - This class will be split into two. A more basic salon nails class taught by Nancy King and assisted by Holly Schippers, Tanya Sisson and other fantastic educators. The advanced class for those wanting to focus on competition style and more refined shapes will work with Nailpro Cup Winners Amy Becker, Allie Baker, Shiori Duram and European Champion Madeline Wolf! This will help with the size of the class and veterans can be more specific with competition techniques.

  6:30pm Dinner with your Team!
  7:30pm Introductions, Raffle & Games, Competition Q&A:, Receive Swag Bags!
     
Saturday 8am Breakfast & Raffles
  9am Competition Set Up, Prep, Apply Take2 on Models. Bring Mixed Media Entries
  10am Competition Begins - "1 Hand, 1 Hour"
  11am Judging Begins
  12:30pm Lunch & Raffles
  2pm 60 Minute Class
  3:30pm 60 Minute Class
  5pm 60 Minute Class
  6:30pm Dinner & Raffles
  7:45pm Competition Awards
  8:15pm -> Keynote Speaker Holly Schippers - "Nail Eyes"
     
Sunday 7am Church! Non-denominational service led by Amy Becker & Laura Wireman in the Dining Hall
(Optional of Course, breakfast will follow directly after.s)
  8am Breakfast & Raffles
  9:00am-12pm 3 Hour Workshop
  12:30pm Lunch & Raffles
  1:30pm Group Photo on the Field
  2pm 60 Minute Class
  3:30pm 60 Minute Class
  4-6:30pm Shopping or Play Time (or a nap!)
  6:30pm Dinner & Raffles
  7:30 Team Game
  8:00pm Round Table Discussion
  9ish Campfire (weather permitting)
     
Monday 8am Breakfast & Raffles (Clean out cabins before Breakfast)
  9am-12pm Workshops - (This year we will offer some 3 hour workshops for those who need to leave after lunch. The longest workshops will end at 4pm)
  12:30pm Lunch, Feedback, Attendance Certificates and Final Raffles
  Finish workshops (For those signed up for a 5+ hour class)
    See you next year!
NW Nailtechs © 2017 | Privacy Policy
Get in touch